My physician recommended taking natural progesterone 100mg vaginally to help with my progesterone levels and optimizing my fertility; He said to take them after I ovulate, usually day 14 or 15 and stop them at day 28 when my cycle normally starts and if my pregnancy test was negative. I stopped it at day 26 because I was out of town and forgot to take my pills, but I have not had my cycle. My pregnancy test is negative (checked x2). Did taking the progesterone mess up my cycle? How many more days will it take to get a period? What do I do if I don't get a period-and when should I start to panic!! Could this be something else?
Well, it's definitely possible that you could be pregnant & there's just not enough hcg to register on an hpt yet... The other possibility is that, yes, progesterone can delay your period. It happened to me every time. Usually, it shows a few days after you stop the progesterone. I hope for the best for you :) Just give it a few more days & test again or call your doc & see what they say. Best wishes!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.